# SDR 2002F00365

- Difficulty date: March 25, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N472TA
- Make and model: Airbus A319-132
- Aircraft serial: 1113
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OF THE FLIGHT LR623, EGT ENGINE NR 2 WENT OUT OF LIMITS, AFTER THE CREW PERFORMED ALL NECESSARY CHECKLIST THE AIRCRAFT WAS RETURNED TO TORONTO AIRPORT.  AT TORONTO STATION, THE AIRCRAFT REMAINS ON GROUND FOR MAINTENANCE CHECKS AND FURTHER DISPOSITION.  (M)
